- 3 replies
- 160 views
- 3 followings
Hello! I was officially diagnosed in April of 2019 with AFIB. Felt episodes for a couple years before that lasted anywhere from a few minutes to a day. April 2019 it lasted 10 days. Cardiologist had me on Eliquis and 360MG of Diltiazem. Two months ago my feet started swelling like crazy, huge! Went to cardiologist as I was concerend it was from the Diltiazem. They lowered Diliazem to 240MG added Metoprolo 50MG and Spironolacton 25MG. My feet are starting to swell again! I do not like being on 4 different prescriptions for this. Wondering if it is better to see an EP versus a Cardiologst and what your experiences are like with this much medication? Thanks!
AHAModerator, June 4, 2021 5:17pm EST
Thank you for joining the MyAFibExperience Community and sharing your experiences with AFib and various medications. Unfortunately, I am not a medical professional so I am not able to recommend any changes to medication but I can provide you with this resource on AFib Medications which includes some of the possible side effects. I would suggest getting a second opinion, possibly from an EP, if you feel that they would offer more clarity to your situation.
Please keep us updated on how you are doing.
TR, June 5, 2021 8:08am EST
If you are able, walk as much as you can. Your leg muscles act as a pump to help get the fluids out of your feet. Again, this is only if you are physically able, and I agree a second opinion would be helpful.
Thumper2, June 5, 2021 8:56am EST
Dawne, by all means, consult with an EP! Their specialty is treating AFib,and they are more likely to be up-to-date on the issues which you mention. I don't blame you for not wanting to take "extra" medications (especially when they don't work!). However, the Eliquis is probably permanent, to prevent stroke in folks with AFib. Keep a list of questions to ask the EP, and keep us posted on how things are going. All the best--